Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 409491, 12 pages
http://dx.doi.org/10.1155/2011/409491
Research Article

A Branch-and-Reduce Approach for Solving Generalized Linear Multiplicative Programming

1Department of Mathematical Sciences, Xidian University, Xi'an 710071, China
2Department of Mathematics, Henan Normal University, Xinxiang 453007, China
3School of Computer Science and Technology, Xidian University, Xi'an 710071, China

Received 15 March 2011; Accepted 12 May 2011

Academic Editor: Victoria Vampa

Copyright © 2011 Chun-Feng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Feng Wang, San-Yang Liu, and Geng-Zhong Zheng, “A Branch-and-Reduce Approach for Solving Generalized Linear Multiplicative Programming,” Mathematical Problems in Engineering, vol. 2011, Article ID 409491, 12 pages, 2011. doi:10.1155/2011/409491